# SDR CALA2022031400637

- Difficulty date: March 11, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N57855
- Make and model: Boeing 757*
- Aircraft serial: 32814
- Aircraft time: 54,267 hours, 17,370 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Part number: 143N1017
- Condition: Cracked
- Location: Sta 760lh
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FRAME STA. 760LH CRACKED AT I/B FASTENER AT PSU RAIL. REPAIRED DAMAGE REF SRM 53-00-07-2R-8. DO THE INSPECTIONS AS GIV EN IN TABLE 203/REPAIR8 ZONE 2 OF SRM 53-00-07-2R-8 ITEM ENTERED TO TRACK REPETITIVE INSPECTIONS. CLEARED RII BUY BACK IN ERROR. INSPECTION.INTERVAL: 12,000 FLIGHT CYCLES. 12,000 FLIGHT CYCLES DIP 53-DIP PLEASE PROVIDE MORE DESCRIPTIVE AREA OF WHERE DAMAGE IS. ATTACH PHOTO IF POSSIBLE. DO THE INSPECTIONS AS GIVEN IN TABLE 203/REPAIR 8. ZONE DO THE INSPECTIONS AS GIVEN IN TABLE 203/REPAIR 8. ZONE 2 2 INSPECTION THRESHOLD: 37,500 FLIGHT CYCLES FROM REPAIR INSPECTION THRESHOLD: 37,500 FLIGHT CYCLES FROM REPAIR INSTALLATION, OR 50,000 AIRFRAME FLIGHT CYCLES, WHICHEVER COMES INSTALLATION, OR 50,000 AIRFRAME FLIGHT CYCLES, WHICHEVER COMES FIRST. REPEAT INSPECTIONS: METHOD DETAILED VISUAL FIRST. REPEAT INSPECTIONS: METHOD DETAILED VISUALINTERVAL: REPAIR IS AT STA. 760 BTW. STR.8L AND 9L.  SEE PHOTOS SEE FLEETCYCLE L/P# 9802794 FOR ALL REPAIR WORK ACCOMPLISHED.
